# SDR SWAA2022021764629

- Difficulty date: January 20, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737*
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER DOOR ON LT MAIN LANDING GEAR 2022-57916 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10 S/N:0016732 DUE DATE:01-APR -22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[03] TOOL USED: DIGITAL CALIPER: P/N: 500-193-30; S/N: 0000291; DUE DATE: 16-SEP-22.;[04] TOOL USED: DIGITAL CALIPER: P/N: 500-193-30; S/N: 0000291; DUE DATE: 16-SEP-22.;[05] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-DEC-22;[06] PERFORMED PERMANENT REPAIR ON CENTER DOOR ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIGURE 202;[07] PERFORMED PERMANENT REPAIR ON CENTER DOOR ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIGURE 202 SEE INDIVIDUAL SIGN-OFF BELOW;[08] PERFORMED PERMANENT REPAIR ON CENTER DOOR ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIGURE 202 SEE INDIVIDUAL SIGN-OFF BELOW
